PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 17 | 2 | 311-313
Tytuł artykułu

Partition problems and kernels of graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Wydawca
Rocznik
Tom
17
Numer
2
Strony
311-313
Opis fizyczny
Daty
wydano
1997
otrzymano
1997-09-17
Twórcy
autor
  • Department of Mathematics, Rand Afrikaans University, P.O. Box 524, Auckland Park, 2006 South Africa
  • Bolyai Intézet, University of Szeged, Aradi Vértanúk tere 1., Szeged, Hungary 6720
autor
  • Mathematical Institute, Slovak Academy of Sciences, Greákova 6, 040 01 Košice
Bibliografia
  • [1] I. Broere, M. Dorfling J. Dunbar and M. Frick, A path(ological) partition problem (submitted).
  • [2] P. Hajnal, Graph partitions (in Hungarian) (Thesis, supervised by L. Lovász, J.A. University, Szeged, 1984).
  • [3] J.M. Laborde, C. Payan and N.H. Xuong, Independent sets and longest directed paths in digraphs, in: Graphs and other combinatorial topics (Prague, 1982), (Teubner-Texte Math., 59, 1983), 173-177.
  • [4] P. Mihók, Problem 4, p. 86, in: Graphs, Hypergraphs and Matroids (M. Borowiecki and Z. Skupień, eds., Zielona Góra 1985).
  • [5] J. Vronka, Vertex sets of graphs with prescribed properties (in Slovak) (Thesis, supervised by P. Mihók, P.J. Šafárik University, Košice, 1986).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1058
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.